# SDR SWAA2019020429135

- Difficulty date: January 23, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 67,839 hours, 39,541 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A511012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD STABILIZER H DRUM UPPER LT SUPPORT LINK OUTBOARD SUPPORT STRUCTURE CRACKED IN RADIUS AT BS 202, LBL 4.6.  REPAIRED FLOORBEAM PER EA.
